# SDR ASAA2025082060787

- Difficulty date: August 20, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 53,012 hours, 19,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH TRANSITION PANEL HAS SEVERAL AREAS OF CORROSION FROM STA 727 TO STA 787. GROUNDED - YES. REMOVED AND REPLACED AFT CARGO RH TRANSITION PANEL FROM STA 727 TO STA 787 IAW B737-800 SRM 53-00-53-2R-3W: 3" O: .040 R: O" L: 20" D: .040".
